# SDR HYIA20150320001

- Difficulty date: March 16, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N406GA
- Make and model: Cessna 402C
- Aircraft serial: 402C0329
- Aircraft time: 33,248 hours, 31,163 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 512201121
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION A LOWER WING FUEL LEAK WAS DISCOVERED.  THE REPAIR TO THE LOWER WING CONSTITUTES A MAJOR REPAIR.  REPAIRED THE LOWER WING ASSEMBLY, OEM PN 5122011-21, AT WING STATION 137.2 CTR IAW MEB95-11R1 & AMM D2527-10-13 AS REVISED CHAPTER 51, STRUCTURAL REPAIR, & AC43.13-1B SECTION 4.  WEIGHT & BALANCE NOT AFFECTED BY THIS REPAIR.
